MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 53; PACING LEAD
Model Number 346366
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Low impedance (2285); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Noise on lead.Lead check flipped to unipolar due to low impedance.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
(b)(6) 2022 - lead was capped and replaced due to intermittent capture and overensing.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SELOX ST 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12510031
Report Number1028232-2021-05200
Device Sequence Number11670650
Product Code NVN
UDI-Device Identifier04035479077846
UDI-Public04035479077846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number346366
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/22/2021
03/09/2022
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/23/2021
03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale